MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS 1ST MET INSERTER, GEN II; PLATE

TREACE MEDICAL CONCEPTS 1ST MET INSERTER, GEN II; PLATE
Model Number 02-00198
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that during an initial bunion surgery, the medial cortex was fractured.No other patient outcomes were reported as a result of this event.Additional information indicates the patient was a large male and had a prior bunionectomy.The medial side of the metatarsal was previously shaved, which may have weakened it.It was further reported the surgeon may have aggressively translated.No device was returned for evaluation as no deficiencies or malfunctions were alleged/found with any tmc device.No devices were returned for evaluation as the hardware remains implanted.Device-specific information was not available; therefore, a review of device history records was not able to be performed.However, all non-conformances for possible devices utilized in surgery were reviewed and no non-conformances or issues during the manufacture or release of the products were identified to date that could have contributed to what was reported.However, additional information indicates that the patient's size, prior bunionectomy, and the operator's technique may have contributed to what the patient experienced.The company will supplement this mdr as necessary and appropriate.
 
Event or Problem Description
It was reported that during an initial bunion surgery, the medial cortex was fractured.There were no deficiencies or malfunctions alleged/found with any tmc device and no other patient outcomes were reported as a result of this event.
 
Additional Manufacturer Narrative
H11.Corrected manufacturer narrative: it was reported that during an initial bunion surgery, the medial cortex was fractured.No other patient outcomes were reported as a result of this event.Additional information indicates the patient was a large male and had a prior bunionectomy.The medial side of the metatarsal was previously shaved, which may have weakened it.It was further reported the surgeon may have aggressively translated.No device was returned for evaluation as no deficiencies or malfunctions were alleged/found with any tmc device.Device-specific information was not available; therefore, a review of device history records was not able to be performed.However, all non-conformances for possible devices utilized in surgery were reviewed and no non-conformances or issues during the manufacture or release of the products were identified to date that could have contributed to what was reported.Although a number of factors could have contributed to what was reported, the most likely cause of the reported event could not be determined.However, additional information indicates that the patient's size, prior bunionectomy, and the operator's technique may have contributed to what the patient experienced.The company will supplement this mdr as necessary and appropriate.

Brand Name
1ST MET INSERTER, GEN II
Common Device Name
PLATE
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS
100 palmetto park place
ponte vedra FL 32081
Manufacturer (Section G)
TREACE MEDICAL CONCEPTS
100 palmetto park place
ponte vedra FL 32081
Manufacturer Contact
renae ginter
100 palmetto park place
ponte vedra, FL 
9043735940
MDR Report Key20832915
Report Number3011623994-2024-00226
Device Sequence Number8627931
Product Code HRS
UDI-Device Identifier00810111222884
UDI-Public(01)00810111222884
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K240173
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02-00198
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2024
Supplement Date Received by Manufacturer11/06/2024
Initial Report FDA Received Date12/03/2024
Supplement Report FDA Received Date12/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale